# SDR DALA2018010400066

- Difficulty date: January 3, 2018
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 72,223 hours, 54,013 cycles
- Engine: Pwa JT8D*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

ON APPROACH TO DTW AT APPROXIMATELY 2000'AGL, RIGHT ENGINE EXPERIENCED COMPRESSOR STALL. STALL STOPPED WHEN THROTTLE WAS RETARDED. EMERGENCY DECLARED. RT ENGINE REPLACED.
